Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bloating, spasm, no appetite, thirsty, cramps, sharp pains, headaches, nauseous. Suggestion?

going to restroom within 20 minute of eating after every time I eat or drink. gaining weight fast, bloating, jerking movement in my stomach (spazzum), clear gel like discharge, no appetite, always thirsty, cramps and sharp pains, when eating always full after 3 or 4 bits, stomach always tight, burning when bowl movement, headaches, nauseous. these are some of my symthoms. this has been going on for a few months now. I was trying to change my easting habbits to see if that was the problem
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
ONE OF FOOD PROTEIN START REACTING WITH BODY PROTEIN TO CAUSE THIS
AND THESE ALLERGIS MAY INVOLVE OTHER ORGANS TO CAUSE ALLERGY
GET ALLERGEOLOGIST ADVISE WHO CAN GET BLOOD SERUM TESTS FOR SPECIFIC ANTIBODIES FOR MILK WHEATPOTATO AND OTHER FOOD YOU TAKE DAILY
WITHDRAW FOODS TO GET RESULTS IN POSITIVE DIRECTION
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor